# SDR USAA2013011000025

- Difficulty date: January 6, 2013
- Submitted: January 10, 2013
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 39,537 hours, 22,096 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Streamer
- Part number: 60702102
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIFI MOD - RIGHT CABIN EMERGENCY EXIT DOOR STICKS WHEN OPENING.  FOUND RED MANUAL PULL HANDLE - STREAMER NOT SECURED TO VELCRO AT UPPER CORNER OF FRAME.  RE-SECURED RED MANUAL PULL HANDLE - STREAMER & OPS CHECKED GOOD IAW A319 AMM 52-21-11.
